# SDR 06FDEA03818

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING LOWER SKIN SURFACE, AT NR 2 AFT FLAP TRACK MOUNT.  REMOVED CORROSION ON WING LWR SURFACE AT NR 2 FLAP TRACK MOUNT AND REPAIRED IAW FED EX EA 7-5710-100598.
